# SDR ASOA20121107088C

- Difficulty date: November 7, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- Aircraft time: 33,914 hours, 25,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 92170
- Condition: Discharged
- Location: Emergency Lights
- Part time: 16,222 hours, 11,496 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX THE FORWARD EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  MX REPLACED THE NR 2 EMERGENCY LIGHT BATTERY.  OPS CHECKED GOOD.
